# SDR COMA9860345

- Difficulty date: October 24, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N982CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7168
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flexshaft
- Part number: 601R93106503
- Condition: Damaged
- Location: Rt Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND NR 5 TE FLAP FLEXSHAFT BAD (RIGHT WING) THREADS ON ONE OF THE B-NUTS WERE STRIPPED.  REPLACED FLEXSHAFT.
